# SDR HALA20241216367

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 14,947 hours, 3,356 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,254 hours, 2,714 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS - AIR ENG 2 ABNORM PR ON THRUST LVR ADVANCE ON TO W/ RTO SYSTEM RESET SUCCESSFUL. FOUND PRESSURE REGULATING VALVE (PRV) FAULTING. REMOVED AND REPLACED PRV PER AMM 36-11-52-000-802-A/400-802-A. OPS AND LEAK CHECK GOOD. OK FOR SVC.
